Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2013 (2013), Article ID 952628, 4 pages
http://dx.doi.org/10.1155/2013/952628
Research Article

Sharp Large Deviation for the Energy of -Brownian Bridge

1School of Science, China Three Gorges University, Yichang 443002, China
2School of Information, Renmin University of China, Beijing 100872, China

Received 26 April 2013; Accepted 23 October 2013

Academic Editor: Yaozhong Hu

Copyright © 2013 Shoujiang Zhao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shoujiang Zhao, Qiaojing Liu, Fuxiang Liu, and Hong Yin, “Sharp Large Deviation for the Energy of -Brownian Bridge,” International Journal of Stochastic Analysis, vol. 2013, Article ID 952628, 4 pages, 2013. doi:10.1155/2013/952628